# SDR RAIA00110006

- Difficulty date: October 13, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145187
- Aircraft time: 4,471 hours, 3,795 cycles
- Engine: Allsn AE3007A
- Engine time: 4,345 hours, 3,624 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Duct
- Part number: 14531128402B
- Condition: Cracked
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5275-PIT-RIGHT ENGINE AUTO TAKEOFF THRUST CONTROL SYSTEM WARNING ON TAKE OFF ROLL. MAINTENANCE DEFERRED PER MEL 73-22-02. CLEARED DMI - REMOVED AND REPLACED THE RIGHT HAND ANTI-ICE BLEED DUCT.
